L. Younes, Computable Elastic Distances Between Shapes, SIAM Journal on Applied Mathematics, vol.58, issue.2, pp.565-586, 1998.
DOI : 10.1137/S0036139995287685

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=10.1.1.157.6434

P. Michor and D. Mumford, Riemannian geometries on spaces of plane curves, Journal of the European Mathematical Society, vol.8, pp.1-48, 2006.
DOI : 10.4171/JEMS/37

E. Klassen, A. Srivastava, W. Mio, and S. Joshi, Analysis of planar shapes using geodesic paths on shape spaces, IEEE Transactions on Pattern Analysis and Machine Intelligence, vol.26, issue.3, pp.372-383, 2004.
DOI : 10.1109/TPAMI.2004.1262333

W. Mio, A. Srivastava, and S. Joshi, On Shape of Plane Elastic Curves, International Journal of Computer Vision, vol.58, issue.7, pp.307-324, 2007.
DOI : 10.1007/s11263-006-9968-0

P. Michor, D. Mumford, J. Shah, and L. Younes, A metric on shape space with explicit geodesics, 2007.

E. Praun and H. Hoppe, Spherical parametrization and remeshing, In: ACM SIG- GRAPH, pp.340-349, 2003.
DOI : 10.1145/1201775.882274

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=10.1.1.102.5485

Y. Shi, P. Thompson, I. Dinov, S. Osher, and A. Toga, Direct cortical mapping via solving partial differential equations on implicit surfaces, Medical Image Analysis, vol.11, issue.3, pp.207-223, 2007.
DOI : 10.1016/j.media.2007.02.001

Y. Shi, P. Thompson, G. Zubicaray, S. Ross, Z. Tu et al., Direct mapping of hippocampal surfaces with intrinsic shape context, NeuroImage, vol.37, issue.3, pp.792-807, 2007.
DOI : 10.1016/j.neuroimage.2007.05.016

D. G. Kendall, Shape Manifolds, Procrustean Metrics, and Complex Projective Spaces, Bulletin of the London Mathematical Society, vol.16, issue.2, pp.81-121, 1984.
DOI : 10.1112/blms/16.2.81

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=10.1.1.452.9838

U. Grenander and M. I. Miller, Computational anatomy: an emerging discipline, Quarterly of Applied Mathematics, vol.56, issue.4, pp.617-694, 1998.
DOI : 10.1090/qam/1668732

P. Fletcher, C. Lu, S. Pizer, and S. Joshi, Principal Geodesic Analysis for the Study of Nonlinear Statistics of Shape, IEEE Transactions on Medical Imaging, vol.23, issue.8, pp.995-1005, 2004.
DOI : 10.1109/TMI.2004.831793

R. S. Palais, Morse theory on Hilbert manifolds, Topology, vol.2, issue.4, pp.299-340, 1963.
DOI : 10.1016/0040-9383(63)90013-2

URL : http://doi.org/10.1016/0040-9383(63)90013-2